Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On a doubly mixed boundary value problem for an elastic layer

Author: R. D. Low
Journal: Quart. Appl. Math. 22 (1964), 153-157
MSC: Primary 73.45
DOI: https://doi.org/10.1090/qam/214320
MathSciNet review: 214320
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. E. Green and W. Zerna, Theoretical elasticity, Clarenden Press, Oxford, 1954 MR 0064598
  • [2] N. N. Lebedev and Ya. S. Uflyand, Axisymmetric contact problem for an elastic layer, J. Appl. Math. Mech. 22 (1958) 442 [English translation of Prik. Mat. i Mech., 22 (1958) 320] MR 0102212
  • [3] W. Magnus and F. Oberhettinger, Formulas and Theorems for the special functions of mathematical physics, Chelsea, New York, 1949 MR 0029000

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.45

Retrieve articles in all journals with MSC: 73.45

Additional Information

DOI: https://doi.org/10.1090/qam/214320
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society